Microgynon works for me! I see lots of negative feedback for this specific combined pill, however for me it’s been life saving. I started taking the pill as after being raped and the traumatic consequences of this made the sight of blood and the pain extremely triggering, causing PTSD flashbacks and night terrors. As well as this, my endometriosis added to this monthly stress, making daily tasks undoable; I would be bed bound for a week if not more due to the endometriosis and PTSD. Having painful periods and ovulation from endometriosis has significantly decreased and I take the pill back to back for 6 months which saves the serious inconvenience periods cause to my life. I will say that the first break I took off microgynon was horrendous and possibly even worse than my usual periods that I would say are a 8 on the pain scale. It caused blood clots as big as my palm and what felt like contractions as they were leaving my body. However, the next break I took was absolutely fine with minimal bleeding and my pain was probably a 6 so much better. My mood has been impacted positively although I suspect this may be as a result of a hormonal imbalance. Microgynon also made my figure change rather significantly but I didn’t gain much weight- I had an extremely pronounced hourglass figure with a very small waist yet after a few months my waist seemed to expand outwards by 2/3 inches, making my hips seem much smaller. It also made one of my breasts slightly decrease in size and the other increase. It also got rid of the majority of my acne which has given me much confidence and now I only get the odd breakout once a month which is minimal, not cystic and easy to treat with good hygiene and duac cream. I don’t think the effects on my physical appearance should deter anyone from choosing microgynon as ultimately its made my life more enjoyable and given me freedom. Another negative side effect however is the yeast infections I get indefinitely at the moment. This may not be caused by the pill but I do suspect that it is as there is no other reasonable explanation. I have had chronic yeast infections for years now but the pill seems to worsen it, although it may improve with more medical treatment, I do not know yet. Period products would also cause me yeast infections so it is a loose loose situation, and it doesn’t particularly affect me as much anymore as over time the severity and impact of the infections are significantly decreasing. I don’t have to have excruciating periods each month, painful acne or be reminded of triggering memories from the blood and pain that comes with menstruation. I wish it didn’t cause as many headaches/migraines, yeast infections and negative changes to my physical appearance, but with every medication there are side effects and these are minor in comparison to what i face without my birth control. Microgynon is a brilliant pill for me and i’m so glad that I decided to take a chance on it!